# SDR SWAA040685

- Difficulty date: March 3, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 45,169 hours, 41,136 cycles
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Clamp
- Part number: JM44LC43
- Condition: Out Of Position
- Location: Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 35000FT, NR 2 ENG THRUST LEVER WAS DIFFICULT TO RETARD FROM CLIMB TRUST SETTING.  REPOSITIONED 3 EA CLAMPS FROM PYLON TO THROTLE BOX.  OPS CHECK GOOD PER MM.
